MathSciNet Relay Station
MathSciNet bibliographic data
MR2599604 60J55 (60F05 60G17 60J65)
Chen, Xia; Li, Wenbo V.; Marcus, Michael B.; Rosen, Jay A CLT for the $L\sp 2$ modulus of continuity of Brownian local time. Ann. Probab. 38 (2010), no. 1, 396–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement